# SDR MASA200800380

- Difficulty date: May 7, 2008
- Submitted: May 8, 2008
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 9,902 hours, 13,709 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Out Of Rig
- Location: T/E Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 1908 HNL- OVERNIGHT - FLAPS FAIL CAUTION OCCURRED ON EXTENSION BETWEEN 20 AND 30 DEGREES WITH THE HANDLE SELECTED TO 30 DEGREES.  MX COMPLIED WITH THE FLAPS FAIL PARTS A AND B PROCEDURES AND RIGGED THE BPSU UNITS.
